# SDR ASOA05607

- Difficulty date: July 17, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Separated
- Location: Pax Door
- Component: Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK, THE PASSENGER DOOR BOTTOM STEP ATTACH BRACKET TO THE STAY ROD WAS FOUND SEPARATING FROM THE STEP.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  (K)
